MathSciNet Relay Station
MathSciNet bibliographic data
MR1160913 (93g:35040) 35J60 (34C11 35B05 35B40 53C21)
Cheng, Kuo-Shung; Ni, Wei-Ming On the structure of the conformal scalar curvature equation on ${\bf R}\sp n$. Indiana Univ. Math. J. 41 (1992), no. 1, 261–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement